Year: 2016, Number: 11

  1. Rodyna Ahmed Hosny, Alaa Mohamed Abd El-Latif
    FUZZY SOFT CONNECTEDNESS BASED ON FUZZY b-OPEN SOFT SETS
    Journal of New Theory 11 (2016) 1-15
    Full text PDF
  2. Khalida Inayat Noor, Nasir Khan
    SOME VARIATIONS OF JANOWSKI TYPE FUNCTIONS ASSOCIATED WITH M-SYMMETRIC POINTS
    Journal of New Theory 11 (2016) 16-28
    Full text PDF
  3. Shijina Vadi, Sunil Jacob John, Anitha Sara Thomas
    MULTIPLE SETS: A UNIFIED APPROACH TOWARDS MODELLING VAGUENESS AND MULTIPLICITY
    Journal of New Theory 11 (2016) 29-53
    Full text PDF
  4. Deepak Divakaran, Sunil Jacob John
    HESITANT FUZZY SUBGROUPS
    Journal of New Theory 11 (2016) 54-68
    Full text PDF
  5. Thandu Nagaiah, Samit Kumar Majumder, Pasham Narasimha Swamy, Thota Srinivas
    A NOTE ON INTUITIONISTIC ANTI FUZZY BI-IDEALS OF SEMIGROUPS
    Journal of New Theory 11 (2016) 69-83
    Full text PDF
  6. Said Broumi, Mohamed Talea, Assia Bakali, Florentin Smarandache
    ON BIPOLAR SINGLE VALUED NEUTROSOPHIC GRAPHS
    Journal of New Theory 11 (2016) 84-102
    Full text PDF
  7. Naim Çağman
    EDITORIAL
    Journal of New Theory 11 (2016) 103-103
    Full text PDF